(1) Statins are cholesterol-lowering drugs extensively used in cardiovascular prevention. Their most well-known adverse effect is muscle damage, including rhabdomyolysis. (2) Several cases of peripheral polyneuropathy attributed to a statin have been published or reported by pharmacovigilance centres. (3) They included sensory or sensorimotor polyneuropathy with signs of sensory impairment, and a decrease or sometimes a suppression of osteotendinous reflexes. Some patients also had a marked reduction in muscle strength in the affected limb(s). Renal failure and diabetes appear to increase the risk of this adverse effect. (4) Epidemiological studies and clinical trials have shown that this adverse effect is rare, affecting only about one patient in 10 000 treated for one year. (5) After ruling out other possible causes of peripheral neuropathy, statin withdrawal often leads to clinical improvement.